# SDR ASAA2021103136475

- Difficulty date: October 31, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,663 hours, 16,487 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26495
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 16,749 hours, 4,982 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL ZONE LIGHT CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. CONTROL CABIN TRIM MODULATING VALVE FAULTED DURING BITE. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002, CLEARS MEL 21-21G, CONTROL NUMBER 31018562 REMOVED, SEAMC DAVE NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
